# SDR 2023FA0000765

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: General aviation
- Aircraft: N404JD
- Make and model: Cessna 402C
- Aircraft serial: 402C0260
- Aircraft time: 22,421 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE RETRACTED THE MLG AND CONFIRMED THE GEAR WAS UP WHEN THE UNLOCK LIGHT EXTINGUISHED AND 3 GREEN MLG DOWN LIGHTS WERE ALSO EXTINGUISHED.  NOTICED THAT THE AIRSPEED WAS SLOWER THAN NORMAL & CLIMB RATE WAS SLOWER THAN NORMAL. ALONG WITH SLOWER SPEED & CLIMB RATE,  NOTICED NEEDED MORE THAN USUAL LT RUDDER TO KEEP ACFT CENTERED. AFTER REVIEWING ALL INDICATIONS, SUSPECTED THAT RT MLG DID NOT RETRACT. A FRIEND WHO IS A PRIVATE PILOT WAS RIDING ALONG WITH ME ON THE TRIP AS A PASSENGER. ASKED HIM TO GO TO THE BACK OF CABIN AND CHECK TO SEE IF HE CAN SEE THE GEAR DOWN. WAS ABLE TO SEE THAT THE RT MLG HANGING DOWN BUT NOT FULLY DOWN & LOCKED. AFTER  LEARNING THIS,  CYCLED THE MLG MULTIPLE TIMES. THE MLG WILL EXTEND TO DOWN & LOCKED POSITION BUT AFTER SEVERAL ATTEMPTS, THE RT MLG WOULD NOT FULLY RETRACT. DIVERTED BACK TO KGYH & CONDUCTED A NORMAL LANDING. MAINTENANCE INVESTIGATING THIS ISSUE NOW.
